# SDR FDEA201710173002

- Difficulty date: October 17, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 71,432 hours, 26,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPARTMENT BS 231.25 FRAME HAS A DEEP GOUGE IN UPPER RADIUS   BL 0 AFT SIDE OF FRAME.  CUT-OUT DAMAGED SECTION OF FRAME. FABRICATED A REPAIR ANGLE, FILLER, AND SHIELD.   INSTALLED THE REPAIR IAW SRM 53-00-07-2R, REPAIR 7, FIG   201 & ,202.  ACCOMPLISHED SATISFACTORY FWD ACCESSORY BAY DOOR OP'S CHECK IAW AMM 52-71-00-5.
